Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An extension of Warnaar's matrix inversion


Author: X. R. Ma
Journal: Proc. Amer. Math. Soc. 133 (2005), 3179-3189
MSC (2000): Primary 05A10, 05A19, 33D15; Secondary 05A15, 33C20, 33D99
Published electronically: May 9, 2005
MathSciNet review: 2160179
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a necessary and sufficient condition for two matrices given by two bivariate functions to be inverse to each other with certainty in the cases of Krattenthaler formula and Warnaar's elliptic matrix inversion. Immediate consequences of our result are some known functions and a constructive approach to derive new matrix inversions from known ones.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 05A10, 05A19, 33D15, 05A15, 33C20, 33D99

Retrieve articles in all journals with MSC (2000): 05A10, 05A19, 33D15, 05A15, 33C20, 33D99


Additional Information

X. R. Ma
Affiliation: Department of Mathematics, SuZhou University, SuZhou 215006, People’s Republic of China
Email: xrma@public1.sz.js.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07912-8
PII: S 0002-9939(05)07912-8
Keywords: Matrix inversion, elliptic hypergeometric series, Lagrange operator, kernel, antisymmetric, addition formula, polynomial transformation
Received by editor(s): May 4, 2004
Received by editor(s) in revised form: May 31, 2004, June 16, 2004, and June 22, 2004
Published electronically: May 9, 2005
Communicated by: John R. Stembridge
Article copyright: © Copyright 2005 American Mathematical Society